# SDR AALA006104

- Difficulty date: June 19, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 0105611001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RNO-CCI - L1 DOOR EMERGENCY LIGHT ASSY OFF-ON SWITCH BROKEN.  REMOVED AND REPLACED L1 DOOR EMERGENCY LIGHT ASSY.  OPS CHECK GOOD.  (M)
